# SDR AALA2018082749013

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 58,651 hours, 21,898 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 39175278
- Condition: Defective
- Location: Control Valve
- Part time: 1,217 hours, 452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FLIGHT FUEL CENTER RT TRANSFER FAULT MESSAGE APPEARED.  REPLACED THE RIGHT JET PUMP CONTROL VALVE ACTUATOR 12QL IAW AMM 28-26-51. OPS CHECKED GOOD.
